RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Cardone, Giuseppe

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:80
Abstract pages:1269
Full texts:173
References:125
E-mail:

http://www.mathnet.ru/eng/person50769
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. G. Cardone, S. A. Nazarov, K. Ruotsalainen, “Asymptotic behaviour of an eigenvalue in the continuous spectrum of a narrowed waveguide”, Mat. Sb., 203:2 (2012),  3–32  mathnet  mathscinet  zmath  elib; Sb. Math., 203:2 (2012), 153–182  isi  scopus
2009
2. G. Cardone, A. Corbo Esposito, S. A. Nazarov, “Homogenization of the mixed boundary value problem for a formally self-adjoint system in a periodically perforated domain”, Algebra i Analiz, 21:4 (2009),  126–173  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:4 (2010), 601–634  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019